Ask an expert
Question

09 Dec 2005

Light periods
I am 29 and ever since stopping and coming off the pill - 3 months ago, my periods are extremely light - they last a full 7 days with all the drips and draps, but they are light. My whole life I always had painful sometimes clotty periods, but they have changed completely. They do not even cover half a tampon in a day - except the first night. Why does this happen and do periods get lighter as we age?
Answer 360 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The first three months off the Pill can often be different as your body readjusts. See what happens in the next few months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote